MathSciNet Relay Station
MathSciNet bibliographic data
MR1393372 49J40 (47H19 90C33)
Yu, S. J.; Yao, J. C. On vector variational inequalities. J. Optim. Theory Appl. 89 (1996), no. 3, 749–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement